# SDR DALA2025050503449

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,556 hours, 12,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Ri
- Component part number: G5757050300500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 RIGHT WING INBOARD FLAP DAMAGED. CORRECTIVE ACTION: INSTALLED AND ADJUSTED FLAP PER A330 AMM 27-54-71-400-801-A01. THIS IS RELATED TO SDR DALA2025042203114. (7079156)
